BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 4 >

Please use this identifier to cite or link to this item:

Title: Triples of Positive Integers with the same Sum and the same Product
Authors: Schinzel, A.
Keywords: Rational Solutions
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 4, (1996), 587p-588p
Abstract: It is proved that for every k there exist k triples of positive integers with the same sum and the same product.
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol22-num4-1996-p587-p588.pdf392.35 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback